[QUOTE=DetroitHammer;3274926]If you're taking vitamin D then be careful about taking antiacids, like Tums or Rolaids because they will cause your calcium levels to rise out of limits and that could be harmful to your kidneys. Vitamin D will increase absorption.[/QUOTt
tums is one of the worst things ever create. Its a cave men medicine lol more damage then good.
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
Any of you know about Vitamin D injections?
I was seeing this doc who was injecting me with vitamin D once a week.
I had to stop seeing him though, it was too far for me
A-Minds HYPE-SLAYER! All posts & feedback are guaranteed to be unsolicited and legit
"The fear of the LORD is the beginning of knowledge. Fools despise wisdom & instruction" Proverbs 1:7